# SDR 3EJA2024061300724

- Difficulty date: May 17, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N794JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0113
- Aircraft time: 7,723 hours, 4,419 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Pcb
- Part number: 631834915
- Part serial: 0558
- Condition: Defective
- Location: Zone 200
- Part time: 7,732 hours, 4,419 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, A

## Discrepancy

DURING THE CLIMB AT 23,000 I STARTED TO FEEL THE AFFECTS OF HYPOXIA WITH NO CABIN ALTITUDE WARNING. AFTER EMERGENCY DESCENT TO 10,000 I NOTED THE CABIN PRESSURE AT 0. CORRECTIVE ACTION: R&R THE N2123 PCB AND RECTIFIED STATIC LEAK TO THE OUTFLOW VALVES  REF CE525B MM 24-60-02 AND 21-31-00.
